# SDR P5CA9900552

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 INBOARD POWER COWL EXTERNAL DOUBLER REPAIR FOUND 2 INCH CRACK.  REPAIRED DOUBLER PER SRM 51-30-02.
